# SDR SWI2023F00176

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL FS409+128 - FS559.0 HAS MULTIPLE SPOTS WITH CORROSION      (C-CHECK RO 7/30/2023)    COMPLIED WITH REO 601R-53-41-3178 REV-- DATED 2023-06-23 STEP 1 TO 6. ENSURED BLEND OUT WAS PERFORMED PER SRM 51-21-06, ENSURED MINIMUM MATERIAL THICKNESS IS NOT LESS THAN REPORTED, REPLACED BLENDED FASTENERS, ENSURED REWORKED AREAS IS CRACK FREE, RESTORED FINISH, APPLIED CIC AND ENSURED ALL OTHER REQUIREMENTS OF GENERIC REO 601R-53-41-666 REV-C DATED 2012-11-06 ARE METREMOVED CORROSION FROM RIGHT PRESSURE FLOOR SILL FS409+128 - FS559.0 PER CRJ200 SRM 51-21-06.COMPLIED WITH 51-900-1003-SKY
